# SDR 2004F00310

- Difficulty date: June 19, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning Light
- Condition: False Indication
- Location: Rt Extinguisher
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, RIGHT FIRE EXTINGUISHER DISCHARGE LIGHT FLICKERS CONTINUOUSLY.  INSPECTED RIGHT ENGINE FIRE EXTINGUISHER BOTTLE WIRE HARNESS AND DISCHARGE INDICATOR.  NO DEFECTS FOUND.  OPS CHECK NORMAL.  (M)
